# SDR GTIA030293

- Difficulty date: April 25, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- Engine: Pwa JT8D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Dirty
- Location: Proximity Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DOOR OPEN LIGHT (AMBER) CAME ON IN CRUISE FOR ABOUT 5 MIN AND THEN WENT OUT FOR DURATION OF FLIGHT.  NO GEAR RED LIGHTS WERE ON AT ANY TIME.  PERFORMED BITE CHECK ON ELECTRONICS PRO BOX, NO FAULTS FOUND.  INSPECTED PROX SWITCH AND TARGET FOR GEAR DOORS, FOUND LEFT MAIN TARGET DIRTY, CLEANED SAME.  OPS CHECKED GOOD.
